# SDR LR7A2013032500470

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: LS376731
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11, FOUND LT WING SKIN PANEL HAD FOUR CRACKS.  REPAIRED IAW MEA 382-57-12-092.
